# SDR CALA2020053101002

- Difficulty date: May 30, 2020
- Submitted: May 31, 2020
- Operation: Air carrier
- Aircraft: N87507
- Make and model: Boeing 737824
- Aircraft serial: 31637
- Aircraft time: 41,498 hours, 14,419 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 4935413
- Condition: Failed
- Location: Nr 1engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

NUMBER ONE ENG FAILED AFTER GOING TO FLT IDLE.  PERFORMED TASK CARD FIM 73-05-810-805-F00 NO VISUAL DAMAGE NOTED.  BORESCOPE PERFORMED, NO DAMAGE FOUND.  ON STARTUP OF NR 1 ENG WENT UP TO OPERATING PARAMETERS, AFTER NR 2 ENG START UP, NR 1 ENG LOST FUEL FLOW AUTOMATIC SHUTDOWN, ENG FAIL LIGHT, STILL NO CONTROL OF THROTTLE BEFORE SHUTDOWN.  ADVISED TO CHANGE FUEL PUMP AND HMU.  BOTH FUEL PUMP AND HMU CHANGED OUT DUE TO FAILURE.  REMOVAL AND INSTALL. AND TT INFORMATION REF AMM 73-11-11. OPERATIONS CHECKS AND LEAK CHECKS GOOD.
